CureZone   Log On   Join
Re: Isocort is causing rash
 
orion82698 Views: 2,168
Published: 15 years ago
 
This is a reply to # 747,589

Re: Isocort is causing rash


Oh yes.... correct. I forgot about that one too. I started taking that about 10-12 days ago, however the rash has been present since that last 3 weeks, since starting Isocort.

The multi I take is from Sam's Club. I don't have it with me, but can list the stuff when I get home.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.296 sec, (1)